Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
138 Publications
2020 | Published | Journal Article | IST-REx-ID: 8130 |

L. Bossmann, “Derivation of the 2d Gross–Pitaevskii equation for strongly confined 3d Bosons,” Archive for Rational Mechanics and Analysis, vol. 238, no. 11. Springer Nature, pp. 541–606, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8134 |

S. Mayer and R. Seiringer, “The free energy of the two-dimensional dilute Bose gas. II. Upper bound,” Journal of Mathematical Physics, vol. 61, no. 6. AIP Publishing, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8587 |

X. Li, E. Yakaboylu, G. Bighin, R. Schmidt, M. Lemeshko, and A. Deuchert, “Intermolecular forces and correlations mediated by a phonon bath,” The Journal of Chemical Physics, vol. 152, no. 16. AIP Publishing, 2020.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8705 |

K. Mysliwy and R. Seiringer, “Microscopic derivation of the Fröhlich Hamiltonian for the Bose polaron in the mean-field limit,” Annales Henri Poincare, vol. 21, no. 12. Springer Nature, pp. 4003–4025, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8769 |

E. Yakaboylu, A. Ghazaryan, D. Lundholm, N. Rougerie, M. Lemeshko, and R. Seiringer, “Quantum impurity model for anyons,” Physical Review B, vol. 102, no. 14. American Physical Society, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 6649 |

N. P. Benedikter, P. T. Nam, M. Porta, B. Schlein, and R. Seiringer, “Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime,” Communications in Mathematical Physics, vol. 374. Springer Nature, pp. 2097–2150, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 6906 |

C. Boccato, C. Brennecke, S. Cenatiempo, and B. Schlein, “Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime,” Communications in Mathematical Physics, vol. 376. Springer, pp. 1311–1395, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7235 |

E. H. Lieb and R. Seiringer, “Divergence of the effective mass of a polaron in the strong coupling limit,” Journal of Statistical Physics, vol. 180. Springer Nature, pp. 23–33, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 7508 |

L. Bossmann, N. Pavlović, P. Pickl, and A. Soffer, “Higher order corrections to the mean-field description of the dynamics of interacting bosons,” Journal of Statistical Physics, vol. 178. Springer Nature, pp. 1362–1396, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Thesis | IST-REx-ID: 7514 |

S. Mayer, “The free energy of a dilute two-dimensional Bose gas,” Institute of Science and Technology Austria, 2020.
[Published Version]
View
| Files available
| DOI
2020 | Published | Journal Article | IST-REx-ID: 14891 |

M. Lewin, E. H. Lieb, and R. Seiringer, “ The local density approximation in density functional theory,” Pure and Applied Analysis, vol. 2, no. 1. Mathematical Sciences Publishers, pp. 35–73, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9781 |

D. Feliciangeli and R. Seiringer, “Uniqueness and nondegeneracy of minimizers of the Pekar functional on a ball,” SIAM Journal on Mathematical Analysis, vol. 52, no. 1. Society for Industrial & Applied Mathematics , pp. 605–622, 2020.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 5856 |

T. Moser and R. Seiringer, “Energy contribution of a point-interacting impurity in a Fermi gas,” Annales Henri Poincare, vol. 20, no. 4. Springer, pp. 1325–1365, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 80 |

A. Deuchert, R. Seiringer, and J. Yngvason, “Bose–Einstein condensation in a dilute, trapped gas at positive temperature,” Communications in Mathematical Physics, vol. 368, no. 2. Springer, pp. 723–776, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
2019 | Published | Journal Article | IST-REx-ID: 6788 |

N. K. Leopold and S. P. Petrat, “Mean-field dynamics for the Nelson model with fermions,” Annales Henri Poincare, vol. 20, no. 10. Springer Nature, pp. 3471–3508, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6840 |

K. Mysliwy and M. Napiórkowski, “Thermodynamics of inhomogeneous imperfect quantum gases in harmonic traps,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2019, no. 6. IOP Publishing, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7015 |

M. Lewin, E. H. Lieb, and R. Seiringer, “Floating Wigner crystal with no boundary charge fluctuations,” Physical Review B, vol. 100, no. 3. American Physical Society, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7100 |

M. Jeblick, N. K. Leopold, and P. Pickl, “Derivation of the time dependent Gross–Pitaevskii equation in two dimensions,” Communications in Mathematical Physics, vol. 372, no. 1. Springer Nature, pp. 1–69, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
2019 | Published | Journal Article | IST-REx-ID: 7226 |

V. Jaksic and R. Seiringer, “Introduction to the Special Collection: International Congress on Mathematical Physics (ICMP) 2018,” Journal of Mathematical Physics, vol. 60, no. 12. AIP Publishing, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
2019 | Published | Journal Article | IST-REx-ID: 7413 |

C. Boccato, C. Brennecke, S. Cenatiempo, and B. Schlein, “Bogoliubov theory in the Gross–Pitaevskii limit,” Acta Mathematica, vol. 222, no. 2. International Press of Boston, pp. 219–335, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv